# SDR 2002TU65

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: General aviation
- Aircraft: N1200N
- Make and model: Cessna 550
- Aircraft serial: 5500681
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 556545071
- Part serial: 111000
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREINSTALLATION INSPECTION, THE MECHANIC NOTICED DAMAGE IN THE ATTACH THREADS ON THE ACTUATOR.  THE BOLT WOULD NOT THREAD IN EVEN ONE TURN WITH OUT BINDING.  AFTER FURTHER INVESTIGATING IT WAS FOUND TO HAVE PART OF A BROKEN BOLT STILL INSIDE THE HOUSING.THIS ACTUATOR WAS JUST OVERHAULED BY THE AVIATION GROUP INC. 231 TIGER WAY PEACHTREE CITY GA 30269 CERTIFICAT NO. VGOR728L W/O 13614.
